# SDR 08FDEA03388

- Difficulty date: August 12, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N211FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22933
- Aircraft time: 25,992 hours, 17,439 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 6527172
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL RACK, WING BODY FAIRING 3517 AFT CORNER EXISTING COMPOSITE REPAIR IS CRACKED.  REPAIRED PANEL 3517 REF SRM 51-40-9 STEP 7B(1)-7B(12) AND AMM 51-20-151-7.  THIS IS CLASSIFIED AS A MINOR REPAIR
